# SDR HEEA955072

- Difficulty date: May 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2758N
- Make and model: Bell 206L-1
- Aircraft serial: 45267
- Engine: Allsn 250C28B
- System (JASC): 7250 · Turbine Section
- Part: Wheel
- Part number: 6895801
- Condition: Sulfidation
- Location: 1st Stage Blades
- Part time: 1,373 hours
- Component: 23033185
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO TURBINE OVERHAUL.  UPON INSPECTION OF TURBINE PARTS NOTED THE FOLLOWING:  SULFIDATION ON ALL 1ST STAGE WHEEL BLADES. SCRAPPED 1ST STAGE WHEEL.
